A singularly perturbed differential equation with piecewise constant argument of generalized type


AKHMET M. , Dauylbayev M., Mirzakulova A.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1680-1685, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1704-19
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1680-1685

Abstract

The paper considers the extension of Tikhonov Theorem for singularly perturbed differential equation with piecewise constant argument of generalized type. An approximate solution of the problem has been obtained. A new phenomenon of humping has been observed in the boundary layer area. An illustrative example with simulations is provided.